# SDR R61A201303150279

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 14,072 hours, 11,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE DEMO SEAT BELT WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED SEAT BELT PER EMB AMM AND OPS CHECKED GOOD.
